How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DocPhilMD Your Own Question
DocPhilMD
DocPhilMD, Doctor
Category: Dermatology
Satisfied Customers: 55485
Experience:  Internal Medicine Physician
55099014
Type Your Dermatology Question Here...
DocPhilMD is online now
A new question is answered every 9 seconds

I have just been diagones with spongiotic dermatitis. It's

Customer Question

I have just been diagones with spongiotic dermatitis. It's on my face and chest - atypical, as I understand. I have read that it may be related to some food allergies. I am on an all gluten free diet, all organic, no processed foods, no sugar whatsoever, can't really improve my diet. I do eat cheese. Any ideas?
Submitted: 2 years ago.
Category: Dermatology
Customer: replied 2 years ago.
I have tried to eliminate cheese for a while, which did not seem to make a difference. Also, red wine for a time, same result. I have suspected Stevia and cut that out. My process is not that scientific as I tend to elimimate several things at once in sheer desperation, but from what I can tell, none of the above are an allergen for me. I have been eating cheese in the last two weeks again but I am also using the topical steroid so maybe I'm muddying the waters. I have now also discontinued everything that I previously put on my face and chest, including skin creams, makeup, and so forth. I'm only using the steroid and CeraVe, an intense hydrating lotion that should restore the skin barrier if it is damaged; and BareMinerals makeup, which is supposed to be very pure. That's all the info I have for now.
Expert:  DocPhilMD replied 2 years ago.
do you have a pic?
Expert:  DocPhilMD replied 2 years ago.
what did the dermatologist say?
do you take any meds?
It might be one of your medications